International Journal of Statistics and Applied Mathematics
  • Printed Journal
  • Indexed Journal
  • Refereed Journal
  • Peer Reviewed Journal

2018, Vol. 3, Issue 1, Part C

Some properties of commuting automorphism


Author(s): Manoj Kumar Soni

Abstract: Let G be a group. Definition of commuting automorphism is given. We give some properties of commuting automorphism

Pages: 171-172 | Views: 1163 | Downloads: 16

Download Full Article: Click Here

International Journal of Statistics and Applied Mathematics
How to cite this article:
Manoj Kumar Soni. Some properties of commuting automorphism. Int J Stat Appl Math 2018;3(1):171-172.

Call for book chapter
International Journal of Statistics and Applied Mathematics